I am a 29 year old male that is just experiencing dark spots starting to form under my eyes. I have read that it can be caused by age or a chemical reaction to a medicine or a hormanal imbalance. I have been taking a all natural hair thickener that blocks DHT which is linked to a hormone. My diet is not the best. I have also started a vitamine plan at the same time that I started taking the hair supplement. (all about a month or two before this started happening) Could all this new stuff in my system be effecting my liver causing the spots around my eyes?
what are the causes of dark spots around the eyes and are there safe natural ways of treating them?
Basically, we don't understand dark circles much. Sleeplessness aggravates them, as we all know, but that hardly explains why some people have them all the time. Diet and vitamins play little if any role.
In the US you can buy creams containing 2% hydroquinone without a prescription. You might consult a physician about stronger skin lighteners. They aren't perfect, but they often help a lot, and do so safely (though you may need to keep them up at least intermittently.)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.